# SDR SWAA2023122124934

- Difficulty date: November 26, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 50,539 hours, 26,785 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOOR BEAM STA 986.5 LBL 2'- 44'<[01] REMOVED NUTPLATE FOR ACCESS AS PER SRM 51-40-02-0G-0. CLEANED CORROSION AS PER SRM 51-10-02-0G-0  ORIGINAL THICKNESS 0.150'; MATERIAL REMOVED FROM LBL 2' THROUGH LBL 43: 0.001'; MATERIAL REMAINING 0.149'.;[02] CLEANED CORROSION AT FLOOR BEAM STA 986.5 LBL 2'- 44' AS PER SRM 51-10-02-0G-0. PERFORMED UT THICKNESS INSP ON REWORKED AREA; IAW B737 NDT PART 4 51-00-00 PREC. 3 TOOLS: 27MG; B/C 172139; CAL. DUE 30-MAR-2024. FROM LBL 2 - LBL 43; MIN. THICKNESS 0.149? & LBL 44; MIN. THICKNESS 0.123?. ORIGINAL THICKNESS 0.150'; MATERIAL REMOVED FROM LBL 2' THROUGH LBL 43: 0.001'; MATERIAL REMAINING 0.149'. THE CORROSION AT LBL 44' WAS FOUND WITH EXFOLIATING CORROSION AND MATERIAL REMOVED WAS 0.027'; MATERIAL REMAINING 0.123' AND IT IS OUT OF LIMITS. SEPARATE FAULT WAS CREATED TO REPAIR CORROSION SPOT AT LBL 44' WITH NUMBER TTG8Q00PYDEC;[03] RII--- VERIFIED AND INSPECTED STEP #2.
